Grand rounds in rheumatology: Chronic periaortitis

Jois, R, Gaffney, K, Marshall, AT and Scott, DGI (2004) Grand rounds in rheumatology: Chronic periaortitis. Rheumatology, 43 (11). pp. 1441-1446. ISSN 1462-0332

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Medicine and Health Sciences > Norwich Medical School
Depositing User: EPrints Services
Date Deposited: 25 Nov 2010 11:10
Last Modified: 21 Apr 2020 20:19
DOI: 10.1093/rheumatology/keh326

Actions (login required)

View Item View Item